Oct 19, 2013 - 6:25 pm
These are the chemo drugs my brother takes: 5 -FU every 14 days, irinotecan every 14 days, leucovorin every 14 days, 5-FU over 2 days (infusion pump) and erbitux once a week. He is also on diphenhydramine and famotidine, zofran, and dexamethasone. Also atropine for the irinotecan.
He is going to the bathroom a lot. He is taking imodium, but he says his butt is raw. I told him to use Desitin until he sees the doctor on Monday. Do any of you have any suggestions?
My heart goes out to my brother. I am having a hard time with all of this. He is such a good person, has been through so much already, I am so angry that he has cancer yet again. I try to keep positive for him, but it's tough. He's intellectually disabled , and although I've tried to explain this all to him, I don't think he grasps how serious this is. Monday I have set up an appointment with a nutritionist for him, hoping this will help, but he has the mentality of a child and just doesn't get it. I keep wondering if his diet is making things worse. i told the nutritionist that she has to be very direct with him and explain what he needs to do.